Your browser doesn't support javascript.
Mostrar: 20 | 50 | 100
Resultados 1 - 4 de 4
Filtrar
Mais filtros










Intervalo de ano de publicação
1.
Emergencias (Sant Vicenç dels Horts) ; 32(1): 26-32, feb. 2020. tab
Artigo em Espanhol | LILACS-Express | ID: ibc-ET2-3433

RESUMO

Objetivo: Investigar si existen diferencias clínicas y toxicológicas en pacientes intoxicados por anfetamina (ANF) y metanfetamina (MANF) atendidos en servicios de urgencias. Método: Estudio observacional retrospectivo de intoxicaciones por ANF y MANF con confirmación analítica en Baleares (2013-2018). Se compararon variables clínicas, toxicológicas y de manejo clínico entre grupos. Resultados: 1) Se incluyeron 120 pacientes, 86 (71,7%) grupo ANF y 34 (28,3%) grupo MANF. 2) La confirmación de derivados anfetamínicos se realizó por cromatografía de gases-espectrometría de masas en 787 muestras de orina previamente positivas mediante un método de cribado cualitativo. Se confirmaron 154 (19,6%) muestras. De ellas, 34 fueron excluidas. 3) Se encontraron diferencias significativas entre ANF y MANF en: edad (32,3 vs 28,4 años); sexo (72,1 vs 94,1% hombres); nacionalidad española (64,0 vs 29,4%); en motivos de admisión: alteración de conducta (15,1 vs 0%) y palpitaciones (1,2 vs 20,6%); y en características clínicas: agitación (27,9 vs 8,8%). No hubo diferencias de manejo clínico. El 76,6% de casos fueron polintoxicaciones, más comunes en ANF (82,6 vs 61,8%). En estos casos se detectó principalmente cocaína (63,0%), cannabis (48,9%), MDMA (38,0%) y alcohol (35,9%). La mayor asociación del cannabis con el grupo de ANF fue estadísticamente significativa (45,3 vs 17,6%). La causa de los falsos positivos se identificó en el 78,7% de muestras, siendo el MDMA (71,2%) la principal. Conclusiones: Se observaron diferencias entre ANF y MANF en cuanto a variables demográficas y motivo de asistencia; no obstante en esta serie hubo un alto porcentaje de polintoxicaciones


Objective: To determine whether clinical and toxicologic findings differed between cases of amphetamine (AMP) and methamphetamine (mAMP) poisoning attended in 2 Balearic Island hospital emergency departments. Methods: Retrospective observational study of AMP and mAMP cases with laboratory confirmation between 2013 and 2018. We compared clinical and toxicologic variables as well as clinical management between groups. Results: 1) A total of 120 cases were found: 86 (71.7%) with AMP poisoning and 34 (28.3%) with mAMP poisoning. 2) Drug poisoning was confirmed by gas chromatography associated with mass spectrometry (GC–MS) in 787 urine samples found to be positive during screening. One hundred fifty-four (19.6%) were confirmed by GC–MS. Thirtyfour of them did not meet the inclusion criteria. 3) Significant differences between AMP and mAMP cases were found for age (32.3 vs 28.4 y, respectively); sex (72.1% vs 94.1% men); and Spanish nationality (64.0% vs 29.4%). Reasons for admission and clinical features also differed: the reasons were aberrant behavior (15.1% in the AMP group vs 0% in the mAMP group) and palpitations (1.2% vs 20.6%); agitation was observed in 27.9% and 8.8%, respectively. Clinical management was similar in the 2 groups. Multiple drug poisoning was detected in 76.6% patients and was more common in patients in the AMP group (82.6% vs 61.8%). The additional drugs in these cases were mainly cocaine (63.0%), cannabis (48.9%), 3,4-methylenedioxy-N-methamphetamine (MDMA) (38.0%), and alcohol (35.9%). Cannabis was detected in a significantly higher proportion in the AMP group (45.3%) than in the mAMP group (17.6%). False positives were found in 78.7% of the samples. The culprit drug was most often MDMA (71.2%). Conclusions: AMP poisonings were associated with age over 30 years, Spanish nationality, aberrant behavior, agitation, multiple drug findings, and the use of cannabis. Poisonings caused by mAMP abuse were associated with age under 30 years, non-Spanish nationality, palpitations, and single-drug use

2.
Emergencias ; 32(1): 26-32, 2020 Feb.
Artigo em Espanhol, Inglês | MEDLINE | ID: mdl-31909909

RESUMO

OBJECTIVES: To determine whether clinical and toxicologic findings differed between cases of amphetamine (AMP) and methamphetamine (mAMP) poisoning attended in 2 Balearic Island hospital emergency departments. MATERIAL AND METHODS: Retrospective observational study of AMP and mAMP cases with laboratory confirmation between 2013 and 2018. We compared clinical and toxicologic variables as well as clinical management between groups. RESULTS: 1) A total of 120 cases were found: 86 (71.7%) with AMP poisoning and 34 (28.3%) with mAMP poisoning. 2) Drug poisoning was confirmed by gas chromatography associated with mass spectrometry (GC-MS) in 787 urine samples found to be positive during screening. One hundred fifty-four (19.6%) were confirmed by GC-MS. Thirtyfour of them did not meet the inclusion criteria. 3) Significant differences between AMP and mAMP cases were found for age (32.3 vs 28.4 y, respectively); sex (72.1% vs 94.1% men); and Spanish nationality (64.0% vs 29.4%). Reasons for admission and clinical features also differed: the reasons were aberrant behavior (15.1% in the AMP group vs 0% in the mAMP group) and palpitations (1.2% vs 20.6%); agitation was observed in 27.9% and 8.8%, respectively. Clinical management was similar in the 2 groups. Multiple drug poisoning was detected in 76.6% patients and was more common in patients in the AMP group (82.6% vs 61.8%). The additional drugs in these cases were mainly cocaine (63.0%), cannabis (48.9%), 3,4-methylenedioxy-N-methamphetamine (MDMA) (38.0%), and alcohol (35.9%). Cannabis was detected in a significantly higher proportion in the AMP group (45.3%) than in the mAMP group (17.6%). False positives were found in 78.7% of the samples. The culprit drug was most often MDMA (71.2%). CONCLUSION: AMP poisonings were associated with age over 30 years, Spanish nationality, aberrant behavior, agitation, multiple drug findings, and the use of cannabis. Poisonings caused by mAMP abuse were associated with age under 30 years, non-Spanish nationality, palpitations, and single-drug use.

3.
Cir Esp ; 85 Suppl 1: 29-34, 2009 Jun.
Artigo em Espanhol | MEDLINE | ID: mdl-19589407

RESUMO

In patients with traumatic intraabdominal hemorrhage, urgent decisions must be made. Resuscitation measures must often be simultaneously combined with diagnostic actions and measures to control the source of the bleeding. Hemorrhages are usually complicated by coagulation disorders and the presence of acidosis and hypothermia. In these conditions, emergency measures are required that usually involve various specialists. However, given the paucity of the scientific evidence in this field, the intervention protocols differ from one center to another. The European Guidelines for the management of bleeding following major trauma has recently been published. These guidelines review aspects such as evaluation and initial management of bleeding, localization and control of the source of bleeding and replacement of blood products. In addition, recommendations based on the best available evidence to 2008 are made. This review describes the basic aspects of traumatic intraabdominal hemorrhage.


Assuntos
Traumatismos Abdominais/complicações , Hemorragia/terapia , Guias de Prática Clínica como Assunto , Hemorragia/etiologia , Humanos , Escala de Gravidade do Ferimento
4.
Cir. Esp. (Ed. impr.) ; 85(supl.1): 29-34, jun. 2009. tab
Artigo em Espanhol | IBECS | ID: ibc-108533

RESUMO

El paciente con hemorragia intraabdominal traumática requiere la toma de decisiones con carácter urgente. Con frecuencia habrá que combinar de forma simultánea las medidas de reanimación con acciones diagnósticas y de control de la fuente de la hemorragia. El cuadro hemorrágico suele verse complicado con trastornos de la coagulación y la presencia de acidosis e hipotermia. En estas condiciones son necesarias actuaciones urgentes que generalmente implican a varios especialistas, pero dada la debilidad de la evidencia científica en este campo, las pautas de actuación difieren de un centro a otro. Recientemente se han publicado las Guías Europeas para el manejo del paciente traumatizado sangrante en las que se revisan aspectos como la valoración y el manejo inicial de la hemorragia, la localización y control de la fuente del sangrado y la reposición de hemoderivados. Se elaboran, asimismo, unas recomendaciones basadas en la mejor evidencia disponible hasta 2008. En la presente revisión expondremos los aspectos fundamentales referidos a la hemorragia intraabdominal traumática (AU)


In patients with traumatic intraabdominal hemorrhage, urgent decisions must be made. Resuscitation measures must often be simultaneously combined with diagnostic actions and measures to control the source of the bleeding. Hemorrhages are usually complicated by coagulation disorders and the presence of acidosis and hypothermia. In these conditions, emergency measures are required that usually involve various specialists. However, given the paucity of the scientific evidence in this field, the intervention protocols differ from one center to another. The European Guidelines for the management of bleeding following major trauma has recently been published. These guidelines review aspects such as evaluation and initial management of bleeding, localization and control of the source of bleeding and replacement of blood products. In addition, recommendations based on the best available evidence to 2008 are made. This review describes the basic aspects of traumatic intraabdominal hemorrhage (AU)


Assuntos
Humanos , Traumatismos Abdominais/cirurgia , Perda Sanguínea Cirúrgica/prevenção & controle , Padrões de Prática Médica , Acidose/complicações , Hipotermia/complicações , Fatores de Risco , Medicina Baseada em Evidências
SELEÇÃO DE REFERÊNCIAS
DETALHE DA PESQUISA